Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 138, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 10, 2019, 11:30 AM CDT for Gibson County, Knox County, Posey County, Indiana; 4 counties in Illinois. It took effect at Mar 12, 2019, 6:15 AM CDT. It was in force for 19 days.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2019, 11:30 AM CDT (16:30 UTC)
- In effect from
- Mar 12, 2019, 6:15 AM CDT
- Expired
- Mar 31, 2019, 11:30 AM CDT
- In force
- 19 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Edwards County, IL, Gallatin County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Knox County, IN, Posey County, IN
The radar
The Evansville,IN radar (KVWX), 14 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Mount Carmel (MCRI2). The gauge peaked at 21.71 ft at Mar 18, 2019, 10:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03377500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:17 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 10, 9:17 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1017 AM EDT Sun Mar 10 2019 .UPDATE... The NEAR TERM and AVIATION sections have been updated below. && .SYNOPSIS... Issued at 350 AM EDT Sun Mar 10 2019 Windy conditions will continue today in the wake of the strong storm system that impacted the region Saturday. Dry and seasonably cool conditions are expected for much of the first half of the work week with high pressure over the Ohio Valley. Much warmer temperatures will arrive for Wednesday and Thursday along with a threat for more rain as a strong low pressure tracks into the upper Midwest. Cooler weather will return for Friday into next weekend. && .NEAR TERM /Rest of Today/... Issued at 1017 AM EDT Sun Mar 10 2019 Forecast is in good shape. Winds continue to slowly diminish, and clouds have begun to clear across the far southwest forecast area. Temperatures look good at the moment, but will continue to monitor for any adjustments. Previous discussion follows... Still a few light showers lingering early this morning over eastern portions of the forecast area as the cold front progresses east away from central Indiana. Focus has fully shifted to the strong post- frontal gradient winds as gusts have periodically peaked at 50-55mph across the northern half of the area over the last couple hours. 07Z temperatures continued to fall in the wake of the frontal passage... ranging from the lower 40s northwest to the upper 50s southeast. The strong winds will be the main feature of interest today as higher gusts continue through the morning with a slow dropoff through the day. Strong low pressure over the Great Lakes this morning will lift northeast through the course of the day into Ontario and Quebec. The tight surface pressure gradient and strong boundary layer flow will remain highest over the next several hours through mid morning before gradually relaxing through the course of the day. Model soundings continue to support favorable conditions through the lowest 3-4kft for winds in the upper levels of the boundary layer to mix to the surface efficiently. The combination of weak instability and steepening lapse rates courtesy of dry adiabatic flow will enable wind gusts to continue to peak solidly within wind advisory criteria for the next several hours over much of the area. Extended the advisory south earlier in the overnight based on measured wind gusts to include all but the far southeast forecast area. Will continue with the headline through 12Z as peak gusts should begin to fall back thereafter as boundary layer flow weakens and the inversion lowers to near 2kft. Steep lapse rates beneath the inversion will keep peak gusts up at 25 to 35 mph through the course of the day before diminishing late day. The presence of the inversion will likely keep lower stratus across much of the area throughout the day with some scattering of the deck by late afternoon as high pressure begins to expand in from the west. Temps...low level thermals and clouds lingering for much of the day support highs in the 40s this afternoon. A model blend will work well across the region. && .SHORT TERM /Tonight through Tuesday Night/... Issued at 350 AM EDT Sun Mar 10 2019 Forecast challenges are few through the short term as high pressure will be the dominant feature through late Tuesday. High pressure will expand into the Ohio Valley tonight and drift slowly across the region through Tuesday. A weak upper level disturbance tracking across the lower Great Lakes on Monday may delay full clearing or at the very least bring a short period with an increase in mid level clouds. Beyond that point...the arrival of the center of the high pressure should enable mostly clear skies for Monday night and Tuesday as subsidence increases noticeably over the eastern Great Lakes and into the Ohio Valley. Moisture aloft will increase Tuesday night as low pressure kicks out of the Rockies and helps lift a warm front towards the forecast area. Residual dry air through the boundary layer will delay low level saturation and likely limit most precipitation from spreading into the area after midnight Tuesday night. At this point...only low chance pops are warranted late Tuesday night. As the shallower cold air slowly retreats to the northeast with warm advection commencing...any light precipitation should fall as rain prior to daybreak Wednesday. Temps...predominantly quasi-zonal flow aloft through much of the period will maintain seasonably cool temperatures through Tuesday. Low level thermals support highs both Monday and Tuesday ranging from the 40s to the low 50s from north to south. Lows will be primarily in the 20s tonight and Monday night with warmer air arriving Tuesday night. && .LONG TERM /Wednesday through Saturday/... Issued at 308 AM EDT Sun Mar 10 2019 Ensembles are in good agreement with respect to the overall weather pattern during this period. A significant short wave trough is expected to eject across the Plains and into the Great Lakes by the middle of the week. The remnant upper trough will drift into the Ohio Valley towards next weekend. Will continue with PoPs for Wednesday into Thursday to cover the passage of the associated frontal system, although it appears the best precipitation threat will be Wednesday night. Will also keep some PoPs for light showers on Friday, as the remnant upper trough moves through. Ensembles suggest little precipitation threat by next Saturday, so will go dry at that time. && .AVIATION /Discussion for the 101500Z TAF Update/... Issued at 1017 AM EDT Sun Mar 10 2019 Raised ceilings to above 2000FT and tweaked winds based latest observations and trends. Previous discussion follows... Ceilings 020-030 expecting to continue at the terminals for most of the day. There may be some scattering out of these ceilings over the western terminals by late this afternoon or early this evening. Frequent surface gusts 25-32 kts from 250-270 degrees expected to continue into the afternoon hours, before diminishing towards evening. && .IND WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Ryan NEAR TERM...Ryan/50 SHORT TERM...Ryan LONG TERM....JAS AVIATION...JAS/50
Hazardous weather outlook, Mar 10, 7:14 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 814 AM EDT Sun Mar 10 2019 INZ021-028>031-035>049-054>057-111215- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, and Rushville 814 AM EDT Sun Mar 10 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Gusty winds today. Hazards: Winds gusting up to around 40 mph. Timing: Highest gusts this morning with winds gradually diminishing throughout the day. Discussion: Gusty west winds will continue for much of the day...although peak gusts will gradually weaken. As high pressure builds in late today into tonight...skies will become partly cloudy as winds fully diminish. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: No hazardous weather is expected at this time. Discussion: High pressure will bring dry and seasonably cool weather through Tuesday. Rain and much warmer temperatures are expected midweek before cooler weather returns next weekend. SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ051>053-060>065-067>072-111215- Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 814 AM EDT Sun Mar 10 2019 This hazardous weather outlook is for southern sections of central Indiana. .DAY ONE...Today and Tonight. Outlook: No hazardous weather is expected at this time. Discussion: Today will be breezy, but winds will gradually diminish as the day progresses. High pressure will build in tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: No hazardous weather is expected at this time. Discussion: High pressure will bring dry and seasonably cool weather through Tuesday. Rain and much warmer temperatures are expected midweek before cooler weather returns next weekend. SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 10, 7:48 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
848 AM EDT SUN MAR 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 E GREENSBORO 39.88N 85.41W
03/10/2019 M2.15 INCH HENRY IN COCORAHS
COCORAHS STATION IN-HY-29, 2 E GREENSBORO.
0700 AM HEAVY RAIN 3 E VINCENNES 38.68N 87.46W
03/10/2019 M1.95 INCH KNOX IN CO-OP OBSERVER
CO-OP OBSERVER STATION VENI3, VINCENNES 4 E.
0754 AM HEAVY RAIN INDIANAPOLIS INT'L AIRP 39.72N 86.29W
03/10/2019 M1.84 INCH MARION IN ASOS
ASOS STATION IND, INDIANAPOLIS, IN.
0646 AM HEAVY RAIN LYNN 40.05N 84.95W
03/10/2019 M1.83 INCH RANDOLPH IN COCORAHS
COCORAHS STATION IN-RN-9, LYNN.
1200 AM HEAVY RAIN 1 SSE INDIANAPOLIS INT' 39.71N 86.28W
03/10/2019 M1.78 INCH MARION IN CO-OP OBSERVER
CO-OP OBSERVER STATION INXI3, INDIANAPOLIS
WFO.
0700 AM HEAVY RAIN 1 SSE INDIANAPOLIS INT' 39.71N 86.28W
03/10/2019 M1.77 INCH MARION IN COCORAHS
COCORAHS STATION IN-MR-13, 4 NNE CAMBY.
0700 AM HEAVY RAIN 2 NE GREENSBORO 39.90N 85.43W
03/10/2019 M1.76 INCH HENRY IN CO-OP OBSERVER
CO-OP OBSERVER STATION NCWI3, NEW CASTLE.
0630 AM HEAVY RAIN 1 W MERIDIAN HILLS 39.89N 86.17W
03/10/2019 M1.76 INCH MARION IN COCORAHS
COCORAHS STATION IN-MR-139, MERIDIAN HILLS.
0700 AM HEAVY RAIN 2 SW NEW CASTLE 39.89N 85.40W
03/10/2019 M1.76 INCH HENRY IN COCORAHS
COCORAHS STATION IN-HY-7, 2 SW NEW CASTLE.
0600 AM HEAVY RAIN 1 NW AVON 39.77N 86.40W
03/10/2019 M1.74 INCH HENDRICKS IN COCORAHS
COCORAHS STATION IN-HS-4, 4 S BROWNSBURG.
0700 AM HEAVY RAIN 2 NNW WARREN PARK 39.81N 86.06W
03/10/2019 M1.68 INCH MARION IN COCORAHS
COCORAHS STATION IN-MR-155, 2 NNW WARREN
PARK.
1000 PM HEAVY RAIN 3 NNW PRAIRIETON 39.40N 87.50W
03/09/2019 M1.67 INCH VIGO IN COCORAHS
COCORAHS STATION IN-VG-19, WEST TERRE HAUTE
5.0 SW.
0700 AM HEAVY RAIN 2 NNW AVON 39.78N 86.39W
03/10/2019 M1.67 INCH HENDRICKS IN COCORAHS
COCORAHS STATION IN-HS-21, 3 S BROWNSBURG.
0700 AM HEAVY RAIN 2 SSE NORA 39.89N 86.12W
03/10/2019 M1.63 INCH MARION IN COCORAHS
COCORAHS STATION IN-MR-132, 1 ESE WILLIAMS
CREEK.
0700 AM HEAVY RAIN 1 NE AVOCA 38.92N 86.53W
03/10/2019 M1.62 INCH LAWRENCE IN COCORAHS
COCORAHS STATION IN-LW-22, 2 NNW OOLITIC.
0739 AM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
03/10/2019 M1.61 INCH MARION IN CO-OP OBSERVER
CO-OP OBSERVER STATION BMCI3, CASTLETON 2S.
1059 PM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
03/09/2019 M1.61 INCH MARION IN COCORAHS
COCORAHS STATION IN-MR-3, 1 S CASTLETON.
0630 AM HEAVY RAIN 1 N OWENSBURG 38.94N 86.73W
03/10/2019 M1.60 INCH GREENE IN COCORAHS
COCORAHS STATION IN-GN-9, 1 N OWENSBURG.
0700 AM HEAVY RAIN 1 S PLAINVILLE 38.78N 87.16W
03/10/2019 M1.58 INCH DAVIESS IN COCORAHS
COCORAHS STATION IN-DV-12, 1 S PLAINVILLE.
0700 AM HEAVY RAIN 2 E OAKVILLE 40.09N 85.35W
03/10/2019 M1.56 INCH DELAWARE IN COCORAHS
COCORAHS STATION IN-DL-25, 3 NE SPRINGPORT.
0700 AM HEAVY RAIN 4 S SHERIDAN 40.08N 86.23W
03/10/2019 M1.55 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HM-29, 3 SSW SHERIDAN.
0753 AM HEAVY RAIN 1 SSE EAGLE CREEK RESER 39.83N 86.29W
03/10/2019 M1.53 INCH MARION IN ASOS
ASOS STATION EYE, EAGLE CREEK AIRPARK
AIRPORT.
0753 AM HEAVY RAIN 4 SW SEELYVILLE 39.45N 87.31W
03/10/2019 M1.48 INCH VIGO IN ASOS
ASOS STATION HUF, HULMAN REGIONAL AIRPORT.
0700 AM HEAVY RAIN PARKER CITY 40.19N 85.20W
03/10/2019 M1.48 INCH RANDOLPH IN COCORAHS
COCORAHS STATION IN-RN-8, (K9EKP) PARKER
CITY 0.3 NE.
0700 AM HEAVY RAIN 1 ESE COUNTRY CLUB HEIG 40.12N 85.67W
03/10/2019 M1.48 INCH MADISON IN COCORAHS
COCORAHS STATION IN-MD-29, 1 ESE COUNTRY
CLUB HEIGHTS.
0745 AM HEAVY RAIN 1 SE NOBLESVILLE 40.05N 86.02W
03/10/2019 M1.46 INCH HAMILTON IN CO-OP OBSERVER
CO-OP OBSERVER STATION NBLI3, WHITE RIVER AT
NOBLESVILLE, IN.
0600 AM HEAVY RAIN 1 ENE MOORESVILLE 39.62N 86.35W
03/10/2019 M1.46 INCH MORGAN IN COCORAHS
COCORAHS STATION IN-MG-18, 1 ENE
MOORESVILLE.
0700 AM HEAVY RAIN 2 S ANDERSON 40.06N 85.69W
03/10/2019 M1.45 INCH MADISON IN COCORAHS
COCORAHS STATION IN-MD-25, 2 S ANDERSON.
0600 PM HEAVY RAIN 2 WSW WASHINGTON 38.65N 87.20W
03/09/2019 M1.44 INCH DAVIESS IN CO-OP OBSERVER
CO-OP OBSERVER STATION WASI3, WASHINGTON.
0700 AM HEAVY RAIN 1 SSW JAMESTOWN 39.92N 86.63W
03/10/2019 M1.43 INCH HENDRICKS IN CO-OP OBSERVER
CO-OP OBSERVER STATION JMSI3, JAMESTOWN.
0700 AM HEAVY RAIN 1 NNW YORKTOWN 40.19N 85.49W
03/10/2019 M1.39 INCH DELAWARE IN COCORAHS
COCORAHS STATION IN-DL-19, 1 NW YORKTOWN.
0700 AM HEAVY RAIN 1 NNW YORKTOWN 40.19N 85.49W
03/10/2019 M1.39 INCH DELAWARE IN COCORAHS
COCORAHS STATION IN-DL-12, 1 NW YORKTOWN.
0700 AM HEAVY RAIN 2 E FRANKLIN 39.49N 86.02W
03/10/2019 M1.36 INCH JOHNSON IN CO-OP OBSERVER
CO-OP OBSERVER STATION GCLI3, FRANKLIN 2E.
0753 AM HEAVY RAIN 3 SW WHITEHALL 39.14N 86.62W
03/10/2019 M1.35 INCH MONROE IN ASOS
ASOS STATION BMG, MONROE COUNTY AIRPORT.
0700 AM HEAVY RAIN 2 NW WASHINGTON 38.68N 87.19W
03/10/2019 M1.35 INCH DAVIESS IN COCORAHS
COCORAHS STATION IN-DV-1, 1 NW WASHINGTON.
0700 AM HEAVY RAIN 1 W ELLETTSVILLE 39.23N 86.63W
03/10/2019 M1.34 INCH MONROE IN COCORAHS
COCORAHS STATION IN-MN-23, ELLETTSVILLE.
0700 AM HEAVY RAIN 3 SW THORNTOWN 40.09N 86.65W
03/10/2019 M1.34 INCH BOONE IN COCORAHS
COCORAHS STATION IN-BN-17, 3 SW THORNTOWN.
0700 AM HEAVY RAIN 3 ENE WHITESTOWN 40.01N 86.29W
03/10/2019 M1.32 INCH BOONE IN COCORAHS
COCORAHS STATION IN-BN-53, 3 ENE WHITESTOWN.
0548 AM HEAVY RAIN 3 SW WILLIAMS 38.77N 86.68W
03/10/2019 M1.31 INCH MARTIN IN CO-OP OBSERVER
CO-OP OBSERVER STATION WLMI3, WILLIAMS.
0700 AM HEAVY RAIN LEBANON 40.05N 86.48W
03/10/2019 M1.31 INCH BOONE IN CO-OP OBSERVER
CO-OP OBSERVER STATION LEBI3, LEBANON.
0700 AM HEAVY RAIN 4 W LEBANON 40.05N 86.56W
03/10/2019 M1.31 INCH BOONE IN COCORAHS
COCORAHS STATION IN-BN-35, 4 W LEBANON.
0700 AM HEAVY RAIN 3 SE WASHINGTON 38.62N 87.14W
03/10/2019 M1.30 INCH DAVIESS IN COCORAHS
COCORAHS STATION IN-DV-17, 3 SE WASHINGTON.
0530 AM HEAVY RAIN 5 W ATLANTA 40.22N 86.12W
03/10/2019 M1.29 INCH HAMILTON IN CO-OP OBSERVER
CO-OP OBSERVER STATION TPTI3, 5 SW TIPTON.
0530 AM HEAVY RAIN 4 W ATLANTA 40.22N 86.11W
03/10/2019 M1.29 INCH TIPTON IN COCORAHS
COCORAHS STATION IN-TN-1, 4 W ATLANTA.
0430 AM HEAVY RAIN 1 SSW TAYLORSVILLE 39.28N 85.95W
03/10/2019 M1.28 INCH BARTHOLOMEW IN COCORAHS
COCORAHS STATION IN-BW-11, TAYLORSVILLE.
0700 AM HEAVY RAIN SPENCER 39.29N 86.77W
03/10/2019 M1.28 INCH OWEN IN COCORAHS
COCORAHS STATION IN-OW-14, SPENCER.
0700 AM HEAVY RAIN 1 W BALL STATE UNIVERSI 40.20N 85.44W
03/10/2019 M1.28 INCH DELAWARE IN COCORAHS
COCORAHS STATION IN-DL-39, 2 W MUNCIE.
1200 AM HEAVY RAIN 1 SW FARMERSBURG 39.24N 87.39W
03/10/2019 M1.27 INCH SULLIVAN IN CO-OP OBSERVER
CO-OP OBSERVER STATION FMBI3, CHANNEL 2
TERRE HAUTE.
0700 AM HEAVY RAIN 2 ESE MUNCIE 40.18N 85.35W
03/10/2019 M1.27 INCH DELAWARE IN CO-OP OBSERVER
CO-OP OBSERVER STATION MUNI3, MUNCIE
WATERWORKS.
0700 AM HEAVY RAIN 2 E NEW ROSS 39.96N 86.68W
03/10/2019 M1.27 INCH BOONE IN COCORAHS
COCORAHS STATION IN-BN-2, 1 E NEW ROSS.
0756 AM HEAVY RAIN 5 NE KOKOMO 40.53N 86.06W
03/10/2019 M1.26 INCH HOWARD IN AWOS
AWOS STATION OKK, KOKOMO MUNICIPAL AIRPORT.
0520 AM HEAVY RAIN 4 ENE WAVERLY 39.59N 86.19W
03/10/2019 M1.26 INCH JOHNSON IN COCORAHS
COCORAHS STATION IN-JH-12, 4 WSW GREENWOOD.
0748 AM HEAVY RAIN 4 NNW MORSE RESERVOIR 40.17N 86.11W
03/10/2019 M1.26 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HM-68, 3 NW MORSE
RESERVOIR.
0700 AM HEAVY RAIN 3 ENE PARAGON 39.41N 86.50W
03/10/2019 M1.25 INCH MORGAN IN COCORAHS
COCORAHS STATION IN-MG-24, 3 E PARAGON.
0700 AM HEAVY RAIN 4 N MCCORDSVILLE 39.97N 85.94W
03/10/2019 M1.25 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HM-67, 4 NNW
MCCORDSVILLE.
0700 AM HEAVY RAIN 1 SE MUNCIE 40.19N 85.37W
03/10/2019 M1.25 INCH DELAWARE IN COCORAHS
COCORAHS STATION IN-DL-32, 1 ESE MUNCIE.
0755 AM HEAVY RAIN 6 NNE ZIONSVILLE 40.03N 86.25W
03/10/2019 M1.24 INCH BOONE IN AWOS
AWOS STATION TYQ, INDIANAPOLIS TERRY
AIRPORT.
0400 PM HEAVY RAIN 1 SW ELNORA 38.87N 87.09W
03/09/2019 M1.23 INCH DAVIESS IN CO-OP OBSERVER
CO-OP OBSERVER STATION ELAI3, ELNORA.
0755 AM HEAVY RAIN 4 NE WASHINGTON 38.70N 87.13W
03/10/2019 M1.22 INCH DAVIESS IN AWOS
AWOS STATION DCY, DAVIESS COUNTY AIRPORT.
0700 AM HEAVY RAIN 2 SSE FRANKLIN 39.47N 86.04W
03/10/2019 M1.22 INCH JOHNSON IN CO-OP OBSERVER
CO-OP OBSERVER STATION FKLI3, FRANKLIN
WASTEWATER TREATMENT FACILITY.
0745 AM HEAVY RAIN 1 ESE ZIONSVILLE 39.95N 86.26W
03/10/2019 M1.22 INCH BOONE IN CO-OP OBSERVER
CO-OP OBSERVER STATION ZONI3, EAGLE CRK AT
ZIONSVILLE.
0640 AM HEAVY RAIN 2 SE MARTINSVILLE 39.40N 86.40W
03/10/2019 M1.21 INCH MORGAN IN COCORAHS
COCORAHS STATION IN-MG-21, 2 SE
MARTINSVILLE.
0900 AM HEAVY RAIN CLAY CITY 39.27N 87.11W
03/09/2019 M1.20 INCH CLAY IN COCORAHS
COCORAHS STATION IN-CY-5, CLAY CITY.
0800 AM HEAVY RAIN 2 NW FRANKLIN 39.52N 86.08W
03/10/2019 M1.16 INCH JOHNSON IN COCORAHS
COCORAHS STATION IN-JH-26, 1 NW FRANKLIN.
0548 AM HEAVY RAIN WILLIAMS 38.80N 86.65W
03/10/2019 M1.15 INCH LAWRENCE IN CO-OP OBSERVER
CO-OP OBSERVER STATION WLLI3, WILLIAMS DAM.
0753 AM HEAVY RAIN 2 SW ROYERTON 40.24N 85.40W
03/10/2019 M1.14 INCH DELAWARE IN ASOS
ASOS STATION MIE, DELAWARE COUNTY-JOHNSON
FIELD AIRPORT.
0700 AM HEAVY RAIN 1 WSW MORRISTOWN 39.67N 85.72W
03/10/2019 M1.13 INCH SHELBY IN CO-OP OBSERVER
CO-OP OBSERVER STATION MSTI3, MORRISTOWN.
0753 AM HEAVY RAIN 3 ESE FAIRLAND 39.58N 85.80W
03/10/2019 M1.12 INCH SHELBY IN ASOS
ASOS STATION GEZ, SHELBYVILLE MUNICIPAL
AIRPORT.
0620 AM HEAVY RAIN 1 S GESSIE 40.07N 87.50W
03/10/2019 M1.12 INCH VERMILLION IN CO-OP OBSERVER
CO-OP OBSERVER STATION PYVI3, 4 WNW
PERRYSVILLE.
0700 AM HEAVY RAIN 2 SW MARTINSVILLE 39.40N 86.45W
03/10/2019 M1.12 INCH MORGAN IN CO-OP OBSERVER
CO-OP OBSERVER STATION MARI3, MARTINSVILLE.
0700 AM HEAVY RAIN 1 N BLOOMINGTON 39.17N 86.52W
03/10/2019 M1.12 INCH MONROE IN CO-OP OBSERVER
CO-OP OBSERVER STATION BMGI3, INDIANA
UNIVERSITY POWER PLANT.
0800 AM HEAVY RAIN 2 SSW ELLETTSVILLE 39.21N 86.63W
03/10/2019 M1.10 INCH MONROE IN COCORAHS
COCORAHS STATION IN-MN-7, 1 SSW
ELLETTSVILLE.
0700 AM HEAVY RAIN 4 ENE INDIAN HEIGHTS 40.45N 86.05W
03/10/2019 M1.09 INCH HOWARD IN COCORAHS
COCORAHS STATION IN-HW-3, 3 ENE INDIAN
HEIGHTS.
0700 AM HEAVY RAIN BURLINGTON 40.48N 86.39W
03/10/2019 M1.06 INCH CARROLL IN COCORAHS
COCORAHS STATION IN-CR-9, BURLINGTON.
0700 AM HEAVY RAIN 5 NNE FRANKFORT 40.35N 86.49W
03/10/2019 M1.06 INCH CLINTON IN COCORAHS
COCORAHS STATION IN-CL-14, 4 NNE FRANKFORT.
0755 AM HEAVY RAIN 2 WSW CHESTERFIELD 40.10N 85.62W
03/10/2019 M1.04 INCH MADISON IN AWOS
AWOS STATION AID, ANDERSON MUNICIPAL APT.
0700 AM HEAVY RAIN 1 WSW OOLITIC 38.88N 86.55W
03/10/2019 M1.04 INCH LAWRENCE IN CO-OP OBSERVER
CO-OP OBSERVER STATION OTCI3, PURDUE
EXPERIMENT FARM.
0754 AM HEAVY RAIN 2 SW PURDUE UNIVERSITY 40.41N 86.94W
03/10/2019 M1.01 INCH TIPPECANOE IN ASOS
ASOS STATION LAF, W. LAFAYETTE - PURDUE
UNIV. ARPT.
0700 AM HEAVY RAIN 3 ENE OOLITIC 38.91N 86.48W
03/10/2019 M1.01 INCH LAWRENCE IN COCORAHS
COCORAHS STATION IN-LW-9, 3 ENE OOLITIC.
0800 AM HEAVY RAIN 5 WNW WEST LAFAYETTE 40.47N 87.00W
03/10/2019 M1.00 INCH TIPPECANOE IN CO-OP OBSERVER
CO-OP OBSERVER STATION WLFI3, HG EXPL FARM.
0700 AM HEAVY RAIN 2 S LAFAYETTE 40.38N 86.87W
03/10/2019 M1.00 INCH TIPPECANOE IN COCORAHS
COCORAHS STATION IN-TP-22, 2 S LAFAYETTE.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:15 PM CST | Special Weather Statement | IND | Parke | 45 min |
| Mar 9, 8:05 PM CST | Special Weather Statement | IND | Hendricks, Marion | 40 min |
| Mar 9, 9:57 PM CST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 9 days |
| Mar 9, 9:57 PM CST | River Flood Warning | IND | Parke, Vermillion, Vigo | 11 days |
| Mar 9, 9:57 PM CST | River Flood Warning | IND | Sullivan, Vigo | 10 days |
| Mar 9, 9:57 PM CST | River Flood Warning | IND | Knox, Sullivan | 13 days |
| Mar 9, 9:57 PM CST | River Flood Warning | IND | Knox, Sullivan | 13 days |
| Mar 10, 7:18 AM CDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Mar 10, 7:18 AM CDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 69 hr |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Monroe, Morgan, Owen | 3 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Monroe, Morgan, Owen | 4 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Greene, Monroe, Owen | 68 hr |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 10 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Gibson, Knox | 12 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 9 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 33 hr |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Knox | 7 days |
| Mar 10, 11:30 AM CDT | River Flood Warning | IND | Clay, Greene | 29 hr |
| Mar 10, 12:35 PM CDT | River Flood Warning | IND | Henry, Rush, Shelby | 79 min |
| Mar 10, 2:57 PM CDT | River Flood Warning | IND | Hamilton, Madison | 22 hr |
Nearby
River Flood Warnings in Illinois, 2019River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.